# SDR UALA2012101705915

- Difficulty date: October 15, 2012
- Submitted: October 17, 2012
- Operation: Air carrier
- Aircraft: N569UA
- Make and model: Boeing 757222
- Aircraft serial: 26677
- Aircraft time: 65,562 hours, 24,256 cycles
- Engine: Pwa PW2037
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 18550000
- Part serial: 644
- Condition: Faulty
- Location: Main
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MAIN BATTERY CHARGER STATUS MESSAGE WILL NOT CLEAR.  REPLACED MAIN BATTERY.  TEST OK & MESSAGE CLEARED.
